# SDR DALA2021071504007

- Difficulty date: July 14, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 17,289 hours, 6,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7775241) DURING INSPECTION FOUND SEAT ROWS 28-32 EMERGENCY LIGHTS OUT. REPLACED POWER SUPPLY CHARGER REF B737 AMM 33-51. OPS CK GOOD.
